# SDR DALA2018100505904

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 57,110 hours, 18,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 4561284) SEAT 35 DEF EMERGENCY LIGHT ASSY MISSING. INSTALLED NEW EMER LIGHT ASSY AT SEAT 35 D. OPS CK GOOD.
